# SDR CALA2024123003190

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 92,512 hours, 11,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955100
- Part serial: 003300
- Condition: Inoperative
- Location: Zone 800 Epas
- Part time: 802,070 hours, 713,376 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAB - R2 DOOR EPAS SWITCH FND NO GREEN LIGHT WHEN ARMED TRANSFER REF NON - ROUTINE WO.4241858.  DOOR R2 EPAS BATT PACK REPLACED AND INSTALLATION TEST C/O NORMAL IAW AMM52-11-20.
